# SDR AALA20160107004

- Difficulty date: December 15, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 45,219 hours, 18,420 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Part serial: 3340
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH WHEN FLAPS SELECTED TO 15, NEEDLES SPLIT BUT BOTH WITHIN ARC.  WHEN FLAPS SELECTED TO 25, THERE WAS NO MOVEMENT.  RESELECTED FLAPS 15 & NEEDLES ALIGNED. ACCOMPLISHED FIM 27-51-00-810-813.  R & R LT WING FLAP POSITION TRANSMITTER IAW AMM 27-58-01.  R & R FLAP INDICATOR GAUGE IAW MM 27-58-02.  PERFORMED FLAP OPERATIONAL TEST.  SYS CHECKED NORMAL.
